American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] M. Blomgren and W. Chachólski. On the classification of fibrations. Trans. Amer. Math. Soc. 367 (2015) 519-557. MR 3271269.
Abstract, references, and article information   
View Article: PDF

[2] Brayton Gray. On generalized Whitehead products. Trans. Amer. Math. Soc. 363 (2011) 6143-6158. MR 2817422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tibor Macko. The block structure spaces of real projective spaces and orthogonal calculus of functors. Trans. Amer. Math. Soc. 359 (2007) 349-383. MR 2247895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vahagn Minasian. Functional equations and their related operads. Trans. Amer. Math. Soc. 357 (2005) 4413-4443. MR 2156716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Greg Arone. A generalization of Snaith-type filtration. Trans. Amer. Math. Soc. 351 (1999) 1123-1150. MR 1638238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul Selick. Constructing product fibrations by means of a generalization of a theorem of Ganea. Trans. Amer. Math. Soc. 348 (1996) 3573-3589. MR 1329539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul Selick. Homology and some homotopy decompositions for the James filtration on spheres. Trans. Amer. Math. Soc. 348 (1996) 3549-3572. MR 1348157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marc Sanders. Classifying spaces and Dirac operators coupled to instantons . Trans. Amer. Math. Soc. 347 (1995) 4037-4072. MR 1311915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert H. Lewis. Homology and cell structure of nilpotent spaces . Trans. Amer. Math. Soc. 290 (1985) 747-760. MR 792825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jerrold Siegel and Frank Williams. Variational invariants of Riemannian manifolds . Trans. Amer. Math. Soc. 284 (1984) 689-705. MR 743739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert H. Lewis. Equivariant cofibrations and nilpotency . Trans. Amer. Math. Soc. 267 (1981) 139-155. MR 621979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vagn Lundsgaard Hansen. On spaces of maps of $n$-manifolds into the $n$-sphere . Trans. Amer. Math. Soc. 265 (1981) 273-281. MR 607120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stefan Waner. Equivariant fibrations and transfer . Trans. Amer. Math. Soc. 258 (1980) 369-384. MR 558179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stefan Waner. Equivariant homotopy theory and Milnor's theorem . Trans. Amer. Math. Soc. 258 (1980) 351-368. MR 558178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stefan Waner. Equivariant classifying spaces and fibrations . Trans. Amer. Math. Soc. 258 (1980) 385-405. MR 558180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jenny A. Baglivo. An equivariant Wall obstruction theory . Trans. Amer. Math. Soc. 256 (1979) 305-324. MR 546920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George Cooke. Thickenings of CW complexes of the form $S\sp{m}\cup \sb{\alpha }e\sp{n}$ . Trans. Amer. Math. Soc. 247 (1979) 177-209. MR 517691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia